MAUDE Adverse Event Report: AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES

AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES
Catalog Number 1000183
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.The 2 additional stopcock devices are being filed under separate medwatch reports.
 
Event or Problem Description
Unused/sterile devices were returned for leak testing.Analysis of the returned sterile devices noted 3 of the stopcocks leaked during functional testing.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: a review of the lot history record revealed no non-conformances that would have contributed to the reported stopcock leak.Further assessment was performed and abbott vascular (av) identified a potential product deficiency related to the manufacture of the device.The issue will be addressed per internal operating procedures.Av will continue to trend the performance of these devices.

Brand Name
INDEFLATOR PLUS 30 INFLATION DEVICE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6939070
Report Number2024168-2017-08128
Device Sequence Number11048168
Product Code MAV
UDI-Device Identifier08717648013584
UDI-Public08717648013584
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K896849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number1000183
Device Lot Number60054443
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2017
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1